# SDR MASA2017110112734

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,604 hours, 11,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS INOP. CHARGED BATTERIES.
